# SDR UALA2009042901248

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 26,915 hours, 11,161 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BAT AFT L MESSAGE ON CIDS TEST PANEL FAILED TEST.  RESET EMERGENCY LIGHTS SYSTEM AFT LEFT POWER SUPPLY.  EMERGENCY LIGHTS TEST GOOD.
